# SDR CA180808017

- Difficulty date: August 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech C 23
- Aircraft time: 6,553 hours
- Engine: Lyc O360A4K
- Propeller: Snsnch 76EM8S5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN)  DURING A FLIGHT AIRCRAFT LOST THE USE OF A MAGNETO.  AFTER OPENING THE ENGINE COVER, THE TECHNICIAN NOTICED THAT THE FLANGE OF THE MAGNETO WAS HANGING.  A LARGE QUANTITY OF METAL FILINGS HAS BEEN FOUND IN THE OIL FILTER.  (TC# 20180808017)
